Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Legs feeling hot at night, stiffness and pain. What is the reason?i

Hi, At night, I sleep with both feet outside of the bed because my very lower part of my legs get very hot (from the ankles up halfway to knee ). It feels like it is only the front of the lower legs and not the calves. I used to do a lot of walking, but am unable to do much now because of stiffness and mild pain. Please note, these symptoms are there every night and not just in warm weather. I feel the heat during the day but seems to feel quite hot at night. Many thanks, I hope you can advise what this may be.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your problem, this could be burning feet syndrome, this is mixing kind of phenomenon certain theories are behind this disease, it may inherited, could be due some disease also like diabetes, renal disease, rheumatoid arthritis, Vitamin B can be administered and this gives better results try it, have nice day.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor